# SDR DJFA20120118005

- Difficulty date: January 18, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N712FL
- Make and model: Cessna 750
- Aircraft serial: 7500082
- Aircraft time: 8,809 hours, 6,102 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 9909018A
- Condition: Seized
- Part time: 438 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

IN CRUISE FLIGHT, PAX NOTED AN ELECTRICAL BURNING ODOR (NO SMOKE); ALSO NOTED BY THE FLIGHT CREW.  CREW DEACTIVATED THE INTERIOR MASTER SWITCH AND NOTED THE ODOR DISSIPATED.  AFTER LANDING SAFELY, CREW OPERATED THE INTERIOR MASTER SWITCH WITH THE APU RUNNING AND NOTED SMOKE EMANATING FROM AN AREA NEAR THE READING LIGHTS.  MX FOUND THE SMOKE TO BE COMING FROM THE AFT ACM.  THE ACM WAS REPLACED.
